MAUDE Adverse Event Report: B. Braun Medical Inc. Infusomat®; SET, ADMINISTRATION, INTRAVASCULAR

B. Braun Medical Inc. Infusomat®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint has been identified as b braun medical internal complaint number (b)(4).One sample used without packaging was returned for evaluation.The returned sample was visually and physically evaluated.The sample was assembled in accordance with the drawing specifications.No damage or component detachment was observed during the evaluation.The sample was leak tested and met all acceptance criteria, with passing results.The product met internal specifications, no further corrective/preventative action is warranted at this time.

Brand Name
Infusomat®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. Braun Medical Inc.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
+1(833)425-1464
MDR Report Key50937115
Report Number2521402-2026-00889
Device Sequence Number18828644
Product Code FPA
UDI-Device Identifier04046964186080
UDI-Public(01)04046964186080
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490100
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/24/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/29/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown